MathSciNet Relay Station
MathSciNet bibliographic data
MR1417348 (97k:05115) 05C35
Kollár, János; Rónyai, Lajos; Szabó, Tibor Norm-graphs and bipartite Turán numbers. Combinatorica 16 (1996), no. 3, 399–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement